We study the Dirichlet problem for the Hénon equation -Δu = |x|αup-1 in the unit ball B ⊂ RN. For N ≥ 4 and a large we prove the existence of positive nonradial solutions for a range of p's including supercritical values.

Multiplicity results for the supercritical Hénon equation / M. Badiale, E. Serra. - In: ADVANCED NONLINEAR STUDIES. - ISSN 1536-1365. - 4:4(2004), pp. 453-467.

Multiplicity results for the supercritical Hénon equation

E. Serra
Ultimo
2004

Abstract

We study the Dirichlet problem for the Hénon equation -Δu = |x|αup-1 in the unit ball B ⊂ RN. For N ≥ 4 and a large we prove the existence of positive nonradial solutions for a range of p's including supercritical values.
Elliptic equations; Supercritical problems; Variational methods
Settore MAT/05 - Analisi Matematica
Article (author)
File in questo prodotto:
Non ci sono file associati a questo prodotto.
Pubblicazioni consigliate

Caricamento pubblicazioni consigliate

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: http://hdl.handle.net/2434/8206
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 62
  • ???jsp.display-item.citation.isi??? ND
social impact